MAUDE Adverse Event Report: ACTIGRAPH, LLC ACTIGRAPH CENTREPOINT INSIGHT WATCH; DEVICE, SLEEP ASSESSMENT

ACTIGRAPH, LLC ACTIGRAPH CENTREPOINT INSIGHT WATCH; DEVICE, SLEEP ASSESSMENT
Model Number CPW01
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/28/2021
Event or Problem Description
A customer (research coordinator) informed actigraph that a participant reported feeling a "shock" while wearing the wrist-worn device on (b)(6) 2021.The participant described walking from one room in their home to another area when they received an unexplained "shock running from the wrist to the elbow." the participant removed the device for the remainder of the day, but they chose to wear the device the next day.At the time of this event, the participant had been wearing the device for approximately 5 months, for 20+ hours of wear time per day, with no prior issues.The participant did not seek in-person medical care at the time of this report, and the clinical site will continue to monitor and investigate this event.Actigraph has deployed wearable activity monitors for over 15 years with no prior reports of this nature.This device design is tested for electrical safety (iec 60601) via a qualified third-party vendor.The device utilizes a low power rechargeable battery (4.2v) equipped with a safety circuit to prevent discharge occurrence.The device will be evaluated to complete the investigation.Fda safety report id# (b)(4).

Brand Name
ACTIGRAPH CENTREPOINT INSIGHT WATCH
Common Device Name
DEVICE, SLEEP ASSESSMENT
Manufacturer (Section D)
ACTIGRAPH, LLC
MDR Report Key12719412
Report NumberMW5105016
Device Sequence Number11129532
Product Code LEL
UDI-Device Identifier00853048008039
UDI-Public(01)00853048008039
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberCPW01
Device Lot Number9958
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1